Format

Send to

Choose Destination
Gastroenterology. 1990 Dec;99(6):1832-3.

Fulminant hepatitis after lisinopril administration.

Author information

1
Unité de Recherches de Physiopathologie Hépatique (INSERM U-24), Hôpital Beaujon, Clichy, France.

Abstract

A case of fulminant hepatitis in a patient taking lisinopril for 5 weeks for arterial hypertension is reported. Jaundice, fever, myalgia, and marked increase in serum aminotransferase activities occurred after 2 weeks of treatment. Continuation of lisinopril administration for 3 weeks after the onset of jaundice was associated with the development of grade III encephalopathy and a marked decrease in prothrombin and proaccelerin levels. This case strongly suggests that lisinopril may induce acute hepatitis and that continuation of the treatment after the onset of jaundice can lead to life-threatening hepatic failure.

PMID:
2172073
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center